MathSciNet Relay Station
MathSciNet bibliographic data
MR1646703 49K40 (35J45 35J60 49K20)
Bonnans, J. F. Second-order analysis for control constrained optimal control problems of semilinear elliptic systems. Appl. Math. Optim. 38 (1998), no. 3, 303–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement